| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and confirmed the reported issue.The device was evaluated and the cause of the reported issue could not be determined.The unit cannot be repaired due to age.
Event or Problem Description
The customer contacted stryker to report their device had a shut down event.There was no patient involvement reported with the event.